# SDR REXA2016071801353

- Difficulty date: July 18, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 24,667 hours, 21,799 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT BS 621 BULKHEAD INTERCOSTAL LT ATTACH ANGLE IS CRACKED AT STRINGER 13L.  REMOVED AND REPLACED ATTACH ANGLE IAW SRM 51-42-21.  LEAK TESTED IAW AMM 52-31-07-720-801, STEP 3 A7(A-C).
